# SDR CA110110002

- Difficulty date: October 7, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 6,616 hours
- Engine: Pwc PW610FA
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 1003800061678
- Condition: Failed
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING A FUEL INDICATION SNAG IT WAS FOUND THAT A OVERHAULED PROBE THAT WAS PURCHASED FOR STOCK WAS FAULTY WHEN IT WAS INTRODUCED TO THE SYSTEM.  A DIFFERENT PROBE WAS INSTALLED FROM STOCK AND THE AIRCRAFT SNAG WAS RECTIFIED.
